# SDR SIMA200829102

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 17,500 hours, 15,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON PRE FLIGHT THAT THE EMERGENCY EXIT SIGN IN CABIN CEILING ONLY ILLUMINATING ON FWD FACE DURING TEST.  AFT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 AC/DC POWER INVERTER IAW EMB AMM 33-50-11, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
